Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 268905, 18 pages
http://dx.doi.org/10.1155/2013/268905
Research Article

New Delay-Dependent Robust Exponential Stability Criteria of LPD Neutral Systems with Mixed Time-Varying Delays and Nonlinear Perturbations

Department of Mathematics, Khon Kaen University, Khon Kaen 40002, Thailand

Received 15 July 2013; Revised 30 September 2013; Accepted 2 October 2013

Academic Editor: Jitao Sun

Copyright © 2013 Sirada Pinjai and Kanit Mukdasai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sirada Pinjai and Kanit Mukdasai, “New Delay-Dependent Robust Exponential Stability Criteria of LPD Neutral Systems with Mixed Time-Varying Delays and Nonlinear Perturbations,” Journal of Applied Mathematics, vol. 2013, Article ID 268905, 18 pages, 2013. https://doi.org/10.1155/2013/268905.